# SDR ASAA2017112222712

- Difficulty date: November 22, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 14,391 hours, 4,709 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 7825
- Condition: Failed
- Location: Nr 1
- Part time: 47,126 hours, 19,467 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT SPLIT AT CRUISE. FL 350, N1 90, L-20, R-38. FL 370, N1 90, L-18, R-40.  ACFT GROUNDED. WHILE ACCOMPLISHING TC NG-36WC-00001, FOUND PRSOV UNSERVICEABLE. REMOVED AND REPLACED PRSOV, REF B737-900 AMM 36-11-04/401. COMPLETED T/C NG-36WC-00001. OPS CHECK GOOD.
